Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 156203, 6 pages
http://dx.doi.org/10.1155/2014/156203
Research Article

The Solution of Fully Fuzzy Quadratic Equation Based on Optimization Theory

Department of Mathematics, Islamic Azad University, Science and Research Branch, Tehran, Iran

Received 16 April 2014; Accepted 17 May 2014; Published 9 June 2014

Academic Editor: Mohsen Vaez-ghasemi

Copyright © 2014 T. Allahviranloo and L. Gerami Moazam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Allahviranloo and L. Gerami Moazam, “The Solution of Fully Fuzzy Quadratic Equation Based on Optimization Theory,” The Scientific World Journal, vol. 2014, Article ID 156203, 6 pages, 2014. https://doi.org/10.1155/2014/156203.